A maximal subalgebra of R(X).
Mathematica Scandinavica, Tome 43 (1978), pp. 322-324
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Annular Domain, Function Algebra, Continuous Extension, Mergelyan's Theorem, Maximal Subalgebra
@article{MS2_1978__43_166623,
author = {P.J. de Paepe},
title = {A maximal subalgebra of {R(X).}},
journal = {Mathematica Scandinavica},
pages = {322--324},
year = {1978},
volume = {43},
zbl = {0403.46045},
url = {http://geodesic.mathdoc.fr/item/MS2_1978__43_166623/}
}
P.J. de Paepe. A maximal subalgebra of R(X).. Mathematica Scandinavica, Tome 43 (1978), pp. 322-324. http://geodesic.mathdoc.fr/item/MS2_1978__43_166623/